# SDR DL73K970651

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Component: 20405010
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS AND PASSENGERS REPORTED ODOR OF SMOKE IN VICINITY OF ROW 14, NO SMOKE DETECTED IN FLIGHT AND ON GROUND.  RIGHT ACM FOUND SEIZED AND TURBINE BLADES DAMAGED.  REPLACED ACM AND BOTH WATER SEPARATOR BAGS.  CREW DECLARED EMERGENCY.  NORMAL LANDING.
